Ob-Gyn questions? Ask a gynecologist online.
I gather you had and beat an estrogen negative breast cancer....
when we look at HRT it's important that we use them for the only real indication - symptomatic menopausal symptoms such as hot flashes, mood swing, night sweats..etc
we don't base HRT on estrogen levels, so don't let that be your only indication.
now, when it comes to HRT in women that have had breast cancer...it may be possible to use hormones.
However, neither your gynecologist nor your GP are the ones who should answer that for you.
you should pose that question to the doctor that treated your breast cancer for you.
if the HRT is ok per that doctor, given that you still have your uterus, the kilovance would be better as it has a progesterone that will protect your uterus.
the livial is a non selective sythnetic steroid. these types of medications can increase a womans chance of developing uterine cancer.
so...what I would do is talk with the doctor who treated the breast cancer and see what he/she thinks about hormones in your case.
it is typically better for women in your situation to try a non-hormonal treatment to control the menopausal symptoms.
the more common and effectve ones are effexor, pristiq, clonidine
if you have additional questions please ask.
in that case the kilovance is better as it protects your uterus.
providing you are a non smoker
when you get back online...let me know if you have additional questions or need clarification.
thanks so much i have been so confused i have heaps more questions How long is it safe to stay on kliovance ? My iron level is 7.8 is that too low and what should I take.I will have more questions tommorrow.
sorry...it said you were off line when I logged off.
I have been un well for 6 weeks I feel weak i have nearly collapsed twice which has left me weak in my legs and arms I have had so many tests but one that makes me think it is my thyroid my thyroid Antibodies are Thyroglobulin Ab is<20 iu/ml Thyroid Peroxidase Ab is 422 iu/ml
TSH is 2.35 mU/L Free T4 is 14.7 is pmo/L could this cause these symptoms could you advise me if this needs treatment regards
this is a bit out of my area of expertise, but the elevated antibody level may suggest Hashimoto's thyroiditis.
I'd discuss this with your GP and if that's a consideration a fine needle aspirate would be done to sample the thyroid and make the diagnosis.